# SDR PCAA0002015

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MHT - FLIGHT 3758 - UPON ARRIVAL AT AIRCRAFT, CREW COULD NOT OPEN AIRSTAIR DOOR.  MAINTENANCE INSPECTED, REINSTALLED OUTER DOOR CABLE ON TO DRUM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
